# SDR SWIA200211400

- Difficulty date: October 2, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,161 hours, 31,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Left Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRECT VISION WINDOW LOWER BEAM CRACKED FORWARD OF LT WINDOW POST.  FOUND DURING C CHECK INSPECTION.  REPAIRED CRACK ON DV WINDOW LOWER BEAM PER EMBRAER GST-3029/02 DATED 10-9-02.
